Snag a Copy of Aaron's Free eBook!

Monday, June 28, 2010

3 Weeks Until Transfer!

We had a refreshing time at Hilton Head Island, SC this weekend with family. It was a great way to get out of our routine and something fun to break-up the time between now and July 20th (transfer date)!

I took my last BCP on Saturday (Yay!). My Lupron shots have been going well overall - nothing too scary or painful. It burns for about 5-10 minutes after the injection, but then the pain subsides. Even though I have been injecting at various places in my abdomen, I did notice a small bruise today. Is this normal? - Have any other FET mommies had their Lupron to cause bruising? After every injection, I always begin to doubt myself with thoughts such as "Am I 100% sure that I had the syringe marked at exactly 10 units?," "Am I 100% sure that I injected it at least 2 inches away from my belly button?" etc..." This is just so important and since I'm not a nurse, I think way too much about these little shots! Haha

I have my first of two ultrasounds and labs with a local RE on Wednesday morning and if everything looks the way it should, I will begin my Estrace on Wednesday! I can't believe our transfer is almost finally here - Lord willing, 3 weeks from tomorrow, our babies will be in my belly!!!

9 comments:

Ashley said...

I haven't noticed any bruising but I can see puncture marks on my belly from previous shots. Sometimes the injection site itches and turns a little splotchy for a few minutes afterwards. I'm sure you're doing just fine! =)

Jen said...

My doctor didn't have me take lupron so I can't answer your question. But when I was concerned about where we did my injections, I asked my nurse friend to draw a "safe" injection zone on me with sharpie and that helped a lot. Congrats on just 3 weeks to go!

Jess said...

Bruising is normal. I had a few from Lupron. And I am sure that you are giving them in the right spot. I had to give myself heparin for 12 weeks and eventually you run out of places. I just gave my injections wherever I could (and 2 inches or more from my belly button) and it must have worked as I am 31 weeks. If you doubt just ask the nurse. Can't wait to hear that you had your FET!!

Room for More said...

WOW! I will have so much to learn when we are matched! It sounds like the gals who replied know their stuff, so I hope your mind is at ease now. I am praying for you. My girls prayed for all the internet friends' babies tonight. It was so sweet. My kiddos have a heart for these little ones. We know it is the Lord's timing on us getting matched and waiting for the phone call, so we are focusing on what the Lord has for us today. Today, was extra prayer time for you, Ashley and all the pregnant mommies too. Thank you for the updates.

Elizabeth and Dan said...

Whooo WHooo! Three weeks! =)

Christina said...

I get bruises too--I think it's just from hitting blood vessels. I try to aim away from the veins that I can see on the surface and that's been helping. You're doing find. Glad you had a great weekend and our transfers will be here soon!

Michele said...

I injected my Lupron in my thigh and had some bruising. The Follistim was injected in the belly area... also had some bruising (minor). Both were fairly small needles so the brusing didn't last too long.

Holly said...

I didn't have any Lupron either, so I can't help there...just PIO & estrace.

BUT-3 weeks makes me smile from ear to ear!!!

kdactyl said...

Sometimes I got little bruises from lupron and sometimes not...it was not regular...but it is totally normal...don't worry...

So excited for your transfer. It seems like we just did ours yesterday...but it has already been 4 months. Growing an adopted baby now. I hope the same for you.

kd